Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cat1234d

Post accutane splotchy red, scarred skin.

Recommended Posts

I have taken two courses of accutane. I have been off of my second course for about 3 months and my skin is still quite red and the scars are fading very slowly. My skin is very sensitive to the touch and turns red easily now. Some of the small marks are some current clogged pores I've been having on my cheeks. Any advice on helping the redness/scarring to even out my skin tone? It is not dryness induced,my skin is no longer dry from the medicine. the splotchy redness is just embarrassing and I would like to have more even looking skin. I know there is a possibility of permanent thinning. image.thumb.jpg.7c7df6e70abe2128da3d6290image.thumb.jpg.34115fff6b350c8aa62b3e2eimage.thumb.jpeg.4e633640f16aaa9d958ae52

Share this post


Link to post
Share on other sites

Your skin looks a lot like mine after accutane, I know how you feel. The marks will fade over time, I think it usually takes about a year, but I really like using oils on my face to help fade and heal my skin. I like tamanu oil, rosehip seed oil and jojoba oil. I also use this skin gel called nature's aid it contains: aloe vera, tea tree, witch hazel, vitamin e and rosemary. It naturally soothes and repairs. Also for the hyperpigmentation I use this product by the brand Acure called radical resurfacing treatment. Once I'm finished the acure treatment I'm going to use a glycolic acid one for a while to see if there's a bigger improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×